# SDR AUS20020878

- Difficulty date: May 20, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Vhf Communicatio
- Component: Vhf Communicatio
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VHF ANTENNA DAMAGED BY IMPACT FROM AN UNKNOWN OBJECT. FUSELAGESKIN AFT OF THE ANTENNA MOUNT SUFFERED A 50.8MM (2IN) TEAR. THE ANTENNA IS MOUNTED ON THE LOWER FUSELAGE AT STN 376. FOD
